MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS DMC GMBH PROXIDIAGNOST N90; SYSTEM, X-RAY, STATIONARY

PHILIPS MEDICAL SYSTEMS DMC GMBH PROXIDIAGNOST N90; SYSTEM, X-RAY, STATIONARY
Model Number 706100
Medical Device Problem Code Flare or Flash (2942)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ref.Id: (b)(4).The investigation is still ongoing on this event.When the investigation is completed a follow-up report will be sent to the fda.
 
Event or Problem Description
While the system was being used for a fluoroscopy study, the mains cabinet started making loud popping sounds along with sparking, smoking, and an electrical fire inside of the cabinet.Nobody was injured.
 
Additional Manufacturer Narrative
Ref.Id: (b)(4).The proxidiagnost system is a stationary nearby-controlled system supports general radiography and fluoroscopy imaging.The system is connected to the hospital main power supply.To adapt the voltage to the hospital power supply, the system is equipped with a spdu (system power distribution unit).This spdu transforms the voltage and eliminate spikes.Therefore the spdu contains a line-filter.On this filter are varistors that protects the system against overvoltage.In case of overvoltage the varistors made a short circuit or cut the connection.In case of a short circuit the varistor are designed to thermally self-destruct.The field service engineer investigated on site and confirmed the issue.He found that the line filter of the spdu caused this issue.A capa investigation leads to a field safety correction.Correction: h6 result and conclusion.The investigation is still ongoing on this event.When the investigation is completed a follow-up report will be sent to the fda.
 
Additional Manufacturer Narrative
Ref.Id: (b)(4).The proxidiagnost system is a stationary nearby-controlled system supports general radiography and fluoroscopy imaging.The system is connected to the hospital main power supply.To adapt the voltage to the hospital power supply, the system is equipped with a spdu (system power distribution unit).This spdu transforms the voltage and eliminate spikes.Therefore the spdu contains a line-filter.On this filter are varistors that protects the system against overvoltage.In case of overvoltage the varistors made a short circuit or cut the connection.In case of a short circuit the varistor are designed to thermally self-destruct.The field service engineer investigated on site and confirmed the issue.He found that the line filter of the spdu caused this issue.A capa investigation leads to a field safety correction (fco70600105).Philips field service engineer installed the field safety correction.Risk estimation revealed no unacceptable risk.The issue is further monitored and trended.

Brand Name
PROXIDIAGNOST N90
Common Device Name
SYSTEM, X-RAY, STATIONARY
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM  22335
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM   22335
Manufacturer Contact
dusty leppert
100 park avenue, suite 300
orange village, OH 44122
MDR Report Key16313564
Report Number3003768251-2023-00002
Device Sequence Number5759014
Product Code JAA
UDI-Device Identifier00884838085619
UDI-Public00884838085619
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
K173433
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number706100
Device Catalogue Number706100
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2021
Supplement Date Received by Manufacturer02/16/2021
02/16/2021
Initial Report FDA Received Date02/07/2023
Supplement Report FDA Received Date03/09/2023
07/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1356-2023
Patient Sequence Number1
Patient SexUnknown